RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 6, Pages 1255–1278 (Mi izv1961)  

This article is cited in 3 scientific papers (total in 3 papers)

On the rate of convergence of integrals of Gauss–Weierstrass type for functions of several variables

B. I. Golubov


Abstract: A one-parameter class of summability methods for multiple Fourier series and Fourier integrals is considered. This class includes the Abel–Poisson method and the Gauss–Weierstrass method. These methods are used to investigate the rate of summability of Fourier series and integrals of differentiable functions. As corollaries, criteria are obtained for harmonicity and polyharmonicity of functions in given domains of a multidimensional Euclidean space. For example, a criterion is obtained for harmonicity and polyharmonicity of a polynomial in $N$ variables. Moreover, the rate of convergence in the $L_p$-metric is studied for singular integrals of the class under discussion for functions in the Nikol'skii class $H_p^\alpha$ ($\alpha>0$, $1\leqslant p\leqslant\infty$).
Bibliography: 14 titles.

Full text: PDF file (1858 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 17:3, 455–475

Bibliographic databases:

UDC: 517.5
MSC: Primary 41A25, 42A24, 42B10, 42B20; Secondary 46E35, 47F05
Received: 21.03.1980

Citation: B. I. Golubov, “On the rate of convergence of integrals of Gauss–Weierstrass type for functions of several variables”, Izv. Akad. Nauk SSSR Ser. Mat., 44:6 (1980), 1255–1278; Math. USSR-Izv., 17:3 (1981), 455–475

Citation in format AMSBIB
\Bibitem{Gol80}
\by B.~I.~Golubov
\paper On the rate of convergence of integrals of Gauss--Weierstrass type for functions of several variables
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 6
\pages 1255--1278
\mathnet{http://mi.mathnet.ru/izv1961}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=603577}
\zmath{https://zbmath.org/?q=an:0506.40002|0479.40003}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 17
\issue 3
\pages 455--475
\crossref{https://doi.org/10.1070/IM1981v017n03ABEH001368}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NK82000002}


Linking options:
  • http://mi.mathnet.ru/eng/izv1961
  • http://mi.mathnet.ru/eng/izv/v44/i6/p1255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. David J. Marcus, “Non-stable laws with all projections stable”, Z Wahrscheinlichkeitstheorie verw Gebiete, 64:2 (1983), 139  crossref  mathscinet  zmath
    2. Sinem Sezer, Ilham A. Aliev, “On the Gauss-Weierstrass summability of multiple trigonometric series at µ-smoothness points”, Acta. Math. Sin.-English Ser, 27:4 (2011), 741  crossref
    3. Melih Eryigit, “On degree of approximation of the Gauss-Weierstrass means for smooth Lp(Rn) functions”, J Inequal Appl, 2013:1 (2013), 428  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:475
    Full text:91
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020